# SDR UPS03440045

- Difficulty date: January 3, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT BS 1480 BULKHEAD NR 11 HOLE FOUND CRACK AT BULKHEAD FRAME RUNNING FWD AND AFT APPROX .0625 INCH AND THROUGH THICKNESS RESPECTIVELY.  CRACKED FASTENER HOLE REWORKED AS PER RS NR R534334957 DUE TO DIMENSION OF HOLE EXCEEDED S/B REPAIR LIMIT.
